MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV TIB CEM CONICAL RMR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US ATTUNE REV TIB CEM CONICAL RMR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Model Number 2506-20-103
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the comical reamer got bound up in the tower.It would not ream as it was stuck in the tower.The tower had to be malleted off of the reamer.Surgical time was delayed to retrieve a new tray.The procedure was completed without complications.No additional information available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary the device associated with this report was not returned for analysis.Review of the photographic evidence can confirmed the jammed condition of the attune rev tib cem conical rmr.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed corrected: h5.

Brand Name
ATTUNE REV TIB CEM CONICAL RMR
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15894163
Report Number1818910-2022-24065
Device Sequence Number15151689
Product Code HTO
UDI-Device Identifier10603295440567
UDI-Public10603295440567
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2506-20-103
Device Catalogue Number250620103
Device Lot NumberNG61051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown